# SDR IPXA2020101761377

- Difficulty date: October 2, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C MAIN CABIN LONGERON 15L TEE ANGLE IS CRACKED AT STA 1321.  REMOVED AND REPLACED CRACKED MAIN CABIN LONGERON 15L TEE ANGLE AT STA. 1321, IAW MD-11 SRM 51-33-01.  (MINOR)
